# SDR RAIA800230

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: S53672408202
- Condition: Corroded
- Location: Fuselage Floor
- Part time: 21,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT FLOORBEAM 39 FRAME 39 RT SIDE.  MAINTENANCE REPAIRED FLOOR FRAME 39 RIGHT SIDE PER ATR SRM.  (M)
